Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Red eyes and head ache due to prolonged computer use - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Environmental and Occupational Hazards
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
User :   hi , One of my eye is become full red from 3-4 days . Have headache in that area too. what can be the possible reason. Is it something to do working too much in laptops
Doctor :   hi
User :   hi
User :   what can be the problem
Doctor :   is there watering associated?
User :   my left eyes is full red .. and have lots of pain and headache
Doctor :   does the headache and the eye symptoms come on when working on laptop for a longer time?
User :   is it due to sitting on laptops for very long time
User :   yes
User :   yes
User :   and now all the time it is remaining red for 3-4 days
Doctor :   ok.
Doctor :   i would recommend you tio get them examined
User :   ok
Doctor :   you might be possibly having dry eye syndrome
User :   but why be the possible issue
Doctor :   or teh computer eye syndrome
User :   ok
User :   ok
Doctor :   it should be examined and treated with lubrication drops
Doctor :   avoid sitting for long hours in front of computer/laptop
User :   is it something very serious i mean i go to doctor but is it something like lifelong problem
Doctor :   maitain a distance of 18"-25" between eye and the monitor
User :   thanks
Doctor :   take regular breaks and do eye exercises
Doctor :   every 20-30 minutes
User :   ok
Doctor :   have you folowed what I have said?
User :   what can be the excersise i can do
Doctor :   is there anything else you would like to ask me?
User :   yes
Doctor :   ok. please proceed
User :   thanks
Doctor :   exercises for the eye include
Doctor :   eye muscle exercises and
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor